MAUDE Adverse Event Report: Nihon Kohden Corporation ZM-531PA; Telemetry Transmitter

Nihon Kohden Corporation ZM-531PA; Telemetry Transmitter
Model Number ZM-531PA
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that the zm transmitter was experiencing intermittent signal loss at the central nurse's station (cns), losing the signal for a few seconds to minutes at a time.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that the zm transmitter was experiencing intermittent signal loss at the central nurse's station (cns), losing the signal for a few seconds to minutes at a time.Technical support (ts) asked that he check the rssi values for this zm device, but he stated that they were using it in hiq-view.Ts had him confirm that there was an antenna outside the room.The biomed removed the patient from the device and tested it on a simulator and the issue followed the zm device.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
ZM-531PA
Common Device Name
Telemetry Transmitter
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50900429
Report Number8030229-2026-07184
Device Sequence Number20309214
Product Code DRT
UDI-Device Identifier04931921115107
UDI-Public(01)04931921115107
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-531PA
Device Catalogue NumberZM-531PA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown